# SDR C77A20130505011

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0058202
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,753 hours, 8,964 cycles
- Component: Thrust Reverser
- Component part number: 15G0003014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OTBD THRUST REVERSER FRONT 12 O'CLOCK CORE FIRE SEAL IS TORN. IAW THE EFFECTIVITY OF THESETHRUST REVERSER, THE SEALS REQUIRED ARE NO LONGER MANUFACTURED, PN 14G0058-202.  REPLACED SEALS.
